# SDR 97ZZZM864

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REAR LINK UPPER HALF CHAFED BEYOND MAX ALLOWABLE DEPTH.  REPLACED NR 1 ENGINE REAR LINK UPPER HALF, REF ENG CHANGE CHECKLIST FOR DETAILS.
